# SDR FDEA201409062498

- Difficulty date: September 6, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 46,394 hours, 20,892 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 760-800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BY BILGE AREA LOWER STRINGER  28L ANGLE BETWEEN BS 760 - 800 HAS CORROSION.  REMOVED THE CORROSION AND  FOUND OUT OF LIMITS IAW SRM 53-30-12 PG 102 FIG 101 DETAIL IV.  INSTALLED REPAIR IAW SRM 51-70-12.
